Generalized ƒ-sum rules for the optical constants

Nenhuma Miniatura disponível

Data

1973-06-18

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

We give a prescription for constructing an infinite set of f{hook} type sum rules for the optical constants. We obtain also generalized superconvergent relations. © 1973.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Physics Letters A, v. 44, n. 4, p. 295-297, 1973.

Itens relacionados

Financiadores